On the asymptotic behavior of solutions of nonlinear ordinary differential equations

Takaŝi Kusano; Manabu Naito; Charles A. Swanson

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 3, page 498-519
  • ISSN: 0011-4642

How to cite

top

Kusano, Takaŝi, Naito, Manabu, and Swanson, Charles A.. "On the asymptotic behavior of solutions of nonlinear ordinary differential equations." Czechoslovak Mathematical Journal 38.3 (1988): 498-519. <http://eudml.org/doc/13726>.

@article{Kusano1988,
author = {Kusano, Takaŝi, Naito, Manabu, Swanson, Charles A.},
journal = {Czechoslovak Mathematical Journal},
keywords = {radially symmetric solutions; elliptic partial differential equation},
language = {eng},
number = {3},
pages = {498-519},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the asymptotic behavior of solutions of nonlinear ordinary differential equations},
url = {http://eudml.org/doc/13726},
volume = {38},
year = {1988},
}

TY - JOUR
AU - Kusano, Takaŝi
AU - Naito, Manabu
AU - Swanson, Charles A.
TI - On the asymptotic behavior of solutions of nonlinear ordinary differential equations
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 3
SP - 498
EP - 519
LA - eng
KW - radially symmetric solutions; elliptic partial differential equation
UR - http://eudml.org/doc/13726
ER -

References

top
  1. I. T. Kiguradze, On the oscillation of solutions of the equation d m u / d t m + a ( t ) | u | n sign u = 0 , Mat. Sb. (N. S.) 65 (1964), 172-187. (Russian) (1964) MR0173060
  2. I. T. Kiguradze, The problem of oscillation of solutions of nonlinear differential equations, Differenciaľnye Uravnenija 1 (1965), 995-1006. (Russian) (1965) Zbl0155.41802MR0194689
  3. T. Kusano, M. Naito, On unbounded nonoscillatory solutions of second order nonlinear ordinary differential equations, submitted for publication. Zbl0654.34030
  4. T. Kusano M. Naito, С. A. Swanson, Entire solutions of a class of even order quasilinear elliptic equations, submitted for publication. Zbl0674.35025
  5. T. Kusano M. Naito, H. Usami, Asymptotic behavior of solutions of a class of second order nonlinear differential equations, Hiroshima Math. J. 16 (1986), 149-159. (1986) Zbl0612.34052MR0837319
  6. T. Kusano, W. F. Trench, 10.1112/jlms/s2-31.3.478, J. London Math. Soc. (2) 31 (1985), 478-486. (1985) Zbl0593.34039MR0812777DOI10.1112/jlms/s2-31.3.478
  7. I. Ličko, M. Švec, Le caractère oscillatoire des solutions de l’équation y ( n ) + f ( x ) y α = 0 , n > 1 , Czechoslovak Math. J. 13 (88) (1963), 481-491. (1963) Zbl0123.28202MR0161001
  8. G. H. Ryder, D. V. V. Wend, Oscillation of solutions of certain ordinary differential equations of n h order, Proc. Amer. Math. Soc. 25 (1970), 463 - 469. (1970) Zbl0201.12102MR0261091
  9. M. Švec, L’existence globale et les propriétés asymptotiques des solutions d’une équation différentielle nonlinéaire d’ordre n , Arch. Math. (Brno) 2 (1966), 141-151. (1966) Zbl0237.34005MR0216059
  10. M. Švec, Les propriétés asymptotiques des solutions d’une équation différentielle nonlinéaire d’ordre n , Czechoslovak Math. J. 17 (92) (1967), 550-557. (1967) Zbl0262.35006MR0218677
  11. W. F. Trench, Asymptotic behavior of solutions of L u = g ( t , u , , u ( k - 1 ) ) , J. Differential Equations 11 (1972), 38-48. (1972) Zbl0235.34083MR0293195

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.